Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Elementary operations which generate network matrices


Author: R. J. Duffin
Journal: Proc. Amer. Math. Soc. 6 (1955), 335-339
MSC: Primary 78.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0072725-4
MathSciNet review: 0072725
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Bott and R. J. Duffin, Impedance synthesis without use of transformers, Journal of Applied Physics vol. 20 (1949) p. 816. MR 0037753 (12:307d)
  • [2] M. Bayard, Synthèse des reseaux passifs à un nombre quelconque de paires de bornes connaisant leurs matrices d'impédances ou d'admittances, Bulletin Société Francaise Électriciens vol. 9 (1949) pp. 497-502.
  • [3] -, Synthesis of $ n$-terminal pair networks, Proc. Symposium on Modern Network Synthesis, Polytechnic Institute of Brooklyn, 1952.
  • [4] R. Leroy, Sur la synthèse des reseaux passifs à $ n$ paires de bornes, Câbles and Transmission vol. 4 (1950) pp. 234-247.
  • [5] Y. Oono, Synthesis of a finite $ 2n$-terminal network by a group of networks each of which contains only one ohmic resistance, Journal of Mathematics and Physics vol. 29 (1950) pp. 13-26. MR 0039564 (12:567e)
  • [6] B. McMillan, Introduction to formal realizability theory, The Bell System Technical Journal vol. 31 (1952) pp. 217-299 and pp. 541-600. MR 0049080 (14:116g)
  • [7] B. D. H. Tellegen, Synthesis of $ 2n$-poles by networks containing the minimum number of elements, Journal of Mathematics and Physics vol. 32 (1953) pp. 1-18. MR 0058459 (15:377d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 78.0X

Retrieve articles in all journals with MSC: 78.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0072725-4
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society